# SDR UALA2009111603561

- Difficulty date: November 14, 2009
- Submitted: November 18, 2009
- Operation: Air carrier
- Aircraft: N174UA
- Make and model: Boeing 747422
- Aircraft serial: 24381
- Aircraft time: 77,388 hours, 8,668 cycles
- Engine: Pwa PW4056
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Damaged
- Location: Krueger Flap
- Component: Krueger Flap
- Component part number: 65B3925010
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 15 L/E KRUEGER FLAP HAS SURFACE DAMAGE, APPROX 4 SQ INCHES DUE TO BIRD STRIKE (2ND I/B OF NR 3 ENG).  REMOVED NR 15 KRUEGER FLAP.  INSTALLED ROBBED FLAP, BOLTS ARE NOT TORQUED AND BONDING STRAPS ARE NOT CONNECTED.  COMPLETED TORQUE OF NR 15 KRUEGER FLAP.  RIGGED FLAP TO DIMENSIONS.  WILL NEED FINAL FIT CHECK AFTER OPERATING FLAPS.  FLAP ON P/N 65B3 9250-10, S/N 000133.  SECURED ALL CONNECTIONS.  OPS CHECKED FLAPS CHECKED OKAY.
